# SDR GAIA00112

- Difficulty date: March 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, UPON EMERGENCY EXIT LIGHT TEST, LIGHT DID NOT ILLUMINATE WHEN SWITCH MOVED TO ON POSITION (COCKPIT OVERHEAD PANEL) BUT DID COME ON WHEN TURNED ON AT THE LIGHT OVER COCKPIT DOOR.  MAINTENANCE REPLACED FLIGHT DECK OVERHEAD DOOR EMERGENCY LIGHT ASSEMBLY WITH SERVICEABLE UNIT AND PERFORMED A SATISFACTORY OPS CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
